Existence of the solitary traveling waves for a system of nonlinearly coupled oscillators on the 2d -lattice

  • S. N. Bak

Abstract

We consider a system of differential equations that describes the dynamics of an infinite system of nonlinearly coupled nonlinear oscillators on the 2d-lattice. By the method of critical points, we obtain a result on existence of the solitary traveling waves.
Published
25.04.2017
How to Cite
BakS. N. “Existence of the Solitary Traveling Waves for a System of Nonlinearly Coupled oscillators on the 2d -Lattice”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 4, Apr. 2017, pp. 435-44, http://umj.imath.kiev.ua/index.php/umj/article/view/1707.
Section
Research articles